# SDR CALA9600662

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15255
- Make and model: Boeing 737291
- Aircraft serial: 21069
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AFT OF C-2 DOOR AT B.S. 867 BETWEEN LONGERONS 22R AND 23R.  THE DENTED AREA WAS CUT OUT IAW SRM 53-30-3.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3 AND 51-30-2.
